Women in Mathematics : Celebrating the Centennial of the Mathematical Association of America

Show full item record



Permalink

http://hdl.handle.net/10138/317187

Citation

Kennedy , J 2019 , ' Women in Mathematics : Celebrating the Centennial of the Mathematical Association of America ' , Isis , vol. 110 , no. 2 , pp. 427-428 . https://doi.org/10.1086/703808

Title: Women in Mathematics : Celebrating the Centennial of the Mathematical Association of America
Author: Kennedy, Juliette
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2019-06-01
Language: eng
Number of pages: 2
Belongs to series: Isis
ISSN: 0021-1753
URI: http://hdl.handle.net/10138/317187
Subject: 111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
Beery_Greenwald_Jensen_Vallin_MastBYKennedy.pdf 346.5Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record